# SDR GTIA2021071935882

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 52,073 hours, 24,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMER ASSIST BOTTLE REQ SERVICING -SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
